Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Valuation ideals in polynomial rings
HTML articles powered by AMS MathViewer

by A. Seidenberg PDF
Trans. Amer. Math. Soc. 57 (1945), 387-425 Request permission
References
    W. Knill, Allgemeine Bewertungstheorie, Journal für Mathematik vol. 167 (1932). Saunders MacLane and O. F. G. Schilling, Zero-dimensional branches of rank one on algebraic varieties, Ann. of Math. vol. 40 (1939). A. Ostrowski, Untersuchung zur arithmetische Theorie der Körper, part 3, Math. Zeit. vol. 39 (1934). O. Perron, Die Lehre von den Kettenbrüchen, Leipzig and Berlin, 1913.
  • Oscar Zariski, Polynomial Ideals Defined by Infinitely Near Base Points, Amer. J. Math. 60 (1938), no. 1, 151–204. MR 1507308, DOI 10.2307/2371550
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X
  • Retrieve articles in all journals with MSC: 09.1X
Additional Information
  • © Copyright 1945 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 57 (1945), 387-425
  • MSC: Primary 09.1X
  • DOI: https://doi.org/10.1090/S0002-9947-1945-0012270-3
  • MathSciNet review: 0012270